# SDR 99UAL900389

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Failed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT GATE, UNCOMMANDED FWD CARGO DOOR OPENING  WHEN GROUND POWER BUS ENERGIZED.  *S/D*  FWD CARGO DOOR CONTROL SWITCH WAS FOUND STUCK IN OPEN POSITION.  SWITCH WAS REPLACED.
